# SDR SWAA2025011384299

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATOR SIGN ON FWD LAV INOP<[01] REMOVED AND REPLACED INOP FUSE ON M1674 BATTERY CHARGER AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-06-960-804.;[02] VERIFIED CORRECTIVE ACTION 1
